# SDR ABXA9700245

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99582387
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A FRAME AT STATION 980 LONGERON 18 RIGHT WAS FOUND CORRODED, NR BF-596.  THE FRAME WAS REPAIRED IAW DC-9 SRM.
